# SDR 96ZZZX552

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37BE
- Make and model: Israel 1124
- Aircraft serial: 396
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Splice
- Part number: 453005507
- Condition: Cracked
- Location: Horiz Stab Rt
- Part time: 5,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD HINGE LUG FOUND CRACKED WHEN INSPECTING IAW AD 89-12-08.  SUSPECT CAUSE IS STABILIZER SHAKING WHEN USING REVERSE THRUSTS.  REPLACED SPLICE ASSY WITH P/N 453005-509.  LANDINGS, 4,615.
